Basic boundary value problems of thermoelasticity for anisotropic bodies with cuts. I.
Georgian mathematical journal, Tome 2 (1995) no. 2, pp. 123-140
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_1995__2_2_47252,
author = {Duduchava, R. and Natroshvili, D. and Shargorodsky, E.},
title = {Basic boundary value problems of thermoelasticity for anisotropic bodies with cuts. {I.}},
journal = {Georgian mathematical journal},
pages = {123--140},
year = {1995},
volume = {2},
number = {2},
zbl = {0822.35135},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1995__2_2_47252/}
}
TY - JOUR AU - Duduchava, R. AU - Natroshvili, D. AU - Shargorodsky, E. TI - Basic boundary value problems of thermoelasticity for anisotropic bodies with cuts. I. JO - Georgian mathematical journal PY - 1995 SP - 123 EP - 140 VL - 2 IS - 2 UR - http://geodesic.mathdoc.fr/item/GMJ_1995__2_2_47252/ LA - en ID - GMJ_1995__2_2_47252 ER -
%0 Journal Article %A Duduchava, R. %A Natroshvili, D. %A Shargorodsky, E. %T Basic boundary value problems of thermoelasticity for anisotropic bodies with cuts. I. %J Georgian mathematical journal %D 1995 %P 123-140 %V 2 %N 2 %U http://geodesic.mathdoc.fr/item/GMJ_1995__2_2_47252/ %G en %F GMJ_1995__2_2_47252
Duduchava, R.; Natroshvili, D.; Shargorodsky, E. Basic boundary value problems of thermoelasticity for anisotropic bodies with cuts. I.. Georgian mathematical journal, Tome 2 (1995) no. 2, pp. 123-140. http://geodesic.mathdoc.fr/item/GMJ_1995__2_2_47252/